MAUDE Adverse Event Report: MILTENYI BIOTEC GMBH CLINIMACS CD34 SYSTEM

MILTENYI BIOTEC GMBH CLINIMACS CD34 SYSTEM
Lot Number 6151218004
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Information (3190)
Date of Event 01/28/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Miltenyi biotec has given customer questionnaire in order to obtain further information of the event and details about the cell separation.The source product shows high number of platelets and during platelet wash only 39% of platelets were depleted.Insufficient platelet depletion may lead to suboptimal labeling conditions.As contaminating cells in the positive fraction were apparently mainly b cells and monocytes most probably this was due to unspecific binding of the cd34 reagent via fc receptors.
 
Event or Problem Description
The customer complained that the purity of cd34+ cells was low (94%) for a separation procedure using the clinimacs cd34 system.The user decided to use the product because most t cells are found in the negative fraction.There was no risk to patient.This event occurred at: (b)(6).

Brand Name
CLINIMACS CD34 SYSTEM
Common Device Name
CLINIMACS CD34 SYSTEM
Manufacturer (Section D)
MILTENYI BIOTEC GMBH
friedrich-ebert-strasse 68
bergisch gladbach, 51429
GM  51429
MDR Report Key5469984
Report Number3005290010-2016-00048
Device Sequence Number16385205
Product Code OVG
UDI-Device Identifier04049934004827
UDI-Public04049934004827
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
BH110018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 03/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2016
Device Lot Number6151218004
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/01/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1